Just started 37.5mg Effexor. I'm on my 4th day and can tell it is already giving me a boost of motivation. Just wondering, the ONLY side effect I have is constant heartburn. Wondering how long this will last? I have noticed it helping my OCD and ADHD and more energy, but the heartburn and burping caused me to puke this morning so I sure hope my body gets used to this and this side effect ends.
Hi, Quando! Gastrointestinal side effects affect about 1% to 10% of Effexor users and these effects generally resolve on their own within a few days to a week or two.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation. Some side effects of venlafaxine may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
It also takes 4-6 weeks for this medication to become fully effective and 6-8 weeks for the drug to reach therapeutic levels in your blood and brain.
Try to be patient during this adjustment period and you'll do just fine!
Best regards, Wildcat
Quando62; Wildcat has it covered well for you and remember to take it at about the same time each day you can take it with some food to see if that helps the stomach But this part of the side effects is small but should go away in the next 7 to 10 days from when you started it. good luck to you and hope all works out for you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2014 • 2 answers
Generalized Anxiety Disorder - How long before Effexor 37.5 x a day begins to work. Side effects go?
Posted 17 Jul 2016 • 1 answer
Posted 22 Oct 2016 • 9 answers
Posted 12 Jan 2017 • 1 answer
Posted 20 Jan 2018 • 1 answer